Results 1 to 3 of 3
amoxcillin side effect
  1. #1
    natalie_hughes is offline New Member
    Join Date
    Dec 2008
    Posts
    1

    Question amoxcillin side effect

    i am currently on amoxcillin medication, but have developed diahorrea as a side effect of taking them. Should i continue to finish the course or stop taking them?

  2. #2
    Kennerdy is offline Banned
    Join Date
    Dec 2008
    Posts
    8

    Default

    Call your Doctor. He/she is the only one who can tell you if you should switch to something else. Diarrhea is caused by Antibiotic destroying certain (good)bacterias in your stomach Then other (bad) basterias take over and cause this diarrhea condition. Diarrhea is not a healthy condition to have. So, contact your physician immediately. Your physician may change your medication.
    Follow his/her advise to the dose, frequency and definately and complete the entire prescribed medication as directed your doctor.

  3. #3
    Anonymous Guest

    Default

    Quote Originally Posted by natalie_hughes View Post
    i am currently on amoxcillin medication, but have developed diahorrea as a side effect of taking them. Should i continue to finish the course or stop taking them?


    SIDE EFFECTS: Nausea, vomiting or diarrhea may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. Tell your doctor immediately if any of these highly unlikely but very serious side effects occur: dark urine, persistent nausea or vomiting, stomach/abdominal pain, yellowing eyes or skin, easy bruising or bleeding, persistent sore throat or fever. This medication may rarely cause a severe intestinal condition (pseudomembranous colitis) due to a resistant bacteria. This condition may occur weeks after treatment has stopped. Do not use anti-diarrhea products or narcotic pain medications if you have the following symptoms because these products may make them worse. Tell your doctor immediately if you develop: persistent diarrhea, abdominal or stomach pain/cramping, or blood/mucus in your stool.

    These are the side effects from amoxicillin.com

    Diarrhea is a pretty comman side effect from amoxicillin.

    Good luck to you,Melinda

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22